IDEAS home Printed from https://ideas.repec.org/a/eee/jmvana/v101y2010i1p291-304.html
   My bibliography  Save this article

Multivariate comonotonicity

Author

Listed:
  • Puccetti, Giovanni
  • Scarsini, Marco

Abstract

In this paper we consider several multivariate extensions of comonotonicity. We show that naive extensions do not enjoy some of the main properties of the univariate concept. In order to have these properties, more structures are needed than in the univariate case.

Suggested Citation

  • Puccetti, Giovanni & Scarsini, Marco, 2010. "Multivariate comonotonicity," Journal of Multivariate Analysis, Elsevier, vol. 101(1), pages 291-304, January.
  • Handle: RePEc:eee:jmvana:v:101:y:2010:i:1:p:291-304
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0047-259X(09)00135-3
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    References listed on IDEAS

    as
    1. Elyès Jouini & Clotilde Napp, 2004. "Conditional comonotonicity," Decisions in Economics and Finance, Springer;Associazione per la Matematica, vol. 27(2), pages 153-166, December.
    2. repec:sae:ecolab:v:16:y:2006:i:2:p:1-2 is not listed on IDEAS
    3. Yaari, Menahem E, 1987. "The Dual Theory of Choice under Risk," Econometrica, Econometric Society, vol. 55(1), pages 95-115, January.
    4. Jouini, Elyes & Napp, Clotilde, 2003. "Comonotonic processes," Insurance: Mathematics and Economics, Elsevier, vol. 32(2), pages 255-265, April.
    5. Rüschendorf, L. & Rachev, S. T., 1990. "A characterization of random variables with minimum L2-distance," Journal of Multivariate Analysis, Elsevier, vol. 32(1), pages 48-54, January.
    6. repec:dau:papers:123456789/343 is not listed on IDEAS
    7. Embrechts, Paul & Puccetti, Giovanni, 2006. "Bounds for functions of multivariate risks," Journal of Multivariate Analysis, Elsevier, vol. 97(2), pages 526-547, February.
    8. Schmeidler, David, 1989. "Subjective Probability and Expected Utility without Additivity," Econometrica, Econometric Society, vol. 57(3), pages 571-587, May.
    9. Dhaene, J. & Denuit, M. & Goovaerts, M. J. & Kaas, R. & Vyncke, D., 2002. "The concept of comonotonicity in actuarial science and finance: theory," Insurance: Mathematics and Economics, Elsevier, vol. 31(1), pages 3-33, August.
    10. repec:dau:papers:123456789/344 is not listed on IDEAS
    11. Nikolay Nenovsky & S. Statev, 2006. "Introduction," Post-Print halshs-00260898, HAL.
    12. Kast, Robert & Lapied, Andre, 2003. "Comonotonic book making and attitudes to uncertainty," Mathematical Social Sciences, Elsevier, vol. 46(1), pages 1-7, August.
    13. Cuestaalbertos, J. A. & Ruschendorf, L. & Tuerodiaz, A., 1993. "Optimal Coupling of Multivariate Distributions and Stochastic Processes," Journal of Multivariate Analysis, Elsevier, vol. 46(2), pages 335-361, August.
    14. Scarsini, Marco, 1989. "Copulae of probability measures on product spaces," Journal of Multivariate Analysis, Elsevier, vol. 31(2), pages 201-219, November.
    15. Dhaene, J. & Denuit, M. & Goovaerts, M. J. & Kaas, R. & Vyncke, D., 2002. "The concept of comonotonicity in actuarial science and finance: applications," Insurance: Mathematics and Economics, Elsevier, vol. 31(2), pages 133-161, October.
    16. Wakker, Peter, 1996. "The sure-thing principle and the comonotonic sure-thing principle: An axiomatic analysis," Journal of Mathematical Economics, Elsevier, vol. 25(2), pages 213-227.
    17. Carlier, G. & Dana, R.-A., 2005. "Rearrangement inequalities in non-convex insurance models," Journal of Mathematical Economics, Elsevier, vol. 41(4-5), pages 483-503, August.
    18. Hong, Chew Soo & Wakker, Peter, 1996. "The Comonotonic Sure-Thing Principle," Journal of Risk and Uncertainty, Springer, vol. 12(1), pages 5-27, January.
    19. repec:dau:papers:123456789/5389 is not listed on IDEAS
    20. Ludkovski, Michael & Rüschendorf, Ludger, 2008. "On comonotonicity of Pareto optimal risk sharing," Statistics & Probability Letters, Elsevier, vol. 78(10), pages 1181-1188, August.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Carlier, G. & Dana, R.-A. & Galichon, A., 2012. "Pareto efficiency for the concave order and multivariate comonotonicity," Journal of Economic Theory, Elsevier, vol. 147(1), pages 207-229.
    2. Belzunce, Félix & Suárez-Llorens, Alfonso & Sordo, Miguel A., 2012. "Comparison of increasing directionally convex transformations of random vectors with a common copula," Insurance: Mathematics and Economics, Elsevier, vol. 50(3), pages 385-390.
    3. repec:dau:papers:123456789/9713 is not listed on IDEAS
    4. Alfonsi, A. & Jourdain, B., 2014. "A remark on the optimal transport between two probability measures sharing the same copula," Statistics & Probability Letters, Elsevier, vol. 84(C), pages 131-134.
    5. Ludger Rüschendorf, 2012. "Worst case portfolio vectors and diversification effects," Finance and Stochastics, Springer, vol. 16(1), pages 155-175, January.
    6. Alfred Galichon & Marc Henry, 2012. "Dual theory of choice under multivariate risks," Sciences Po publications info:hdl:2441/5rkqqmvrn4t, Sciences Po.
    7. repec:hal:wpaper:halshs-00664074 is not listed on IDEAS
    8. Rose-Anne Dana, 2011. "Comonotonicity, Efficient Risk-sharing and Equilibria in markets with short-selling for concave law-invariant utilities," Post-Print hal-00655172, HAL.
    9. Arthur Charpentier & Alfred Galichon & Marc Henry, 2016. "Local Utility and Multivariate Risk Aversion," Mathematics of Operations Research, INFORMS, vol. 41(2), pages 466-476, May.
    10. Kiesel, Swen & Rüschendorf, Ludger, 2010. "On optimal allocation of risk vectors," Insurance: Mathematics and Economics, Elsevier, vol. 47(2), pages 167-175, October.
    11. repec:dau:papers:123456789/9738 is not listed on IDEAS
    12. Durante, Fabrizio & Sánchez, Juan Fernández, 2012. "On the approximation of copulas via shuffles of Min," Statistics & Probability Letters, Elsevier, vol. 82(10), pages 1761-1767.
    13. Galichon, Alfred & Henry, Marc, 2012. "Dual theory of choice with multivariate risks," Journal of Economic Theory, Elsevier, vol. 147(4), pages 1501-1516.
    14. repec:eee:jmvana:v:161:y:2017:i:c:p:96-102 is not listed on IDEAS
    15. Di Bernardino, E. & Fernández-Ponce, J.M. & Palacios-Rodríguez, F. & Rodríguez-Griñolo, M.R., 2015. "On multivariate extensions of the conditional Value-at-Risk measure," Insurance: Mathematics and Economics, Elsevier, vol. 61(C), pages 1-16.
    16. repec:spo:wpecon:info:hdl:2441/5rkqqmvrn4tl22s9mc0p00hch is not listed on IDEAS
    17. Ekeland Ivar & Schachermayer Walter, 2011. "Law invariant risk measures on L∞ (ℝd)," Statistics & Risk Modeling, De Gruyter, vol. 28(3), pages 195-225, September.
    18. Luciano Campi & Elyès Jouini & Vincent Porte, 2013. "Efficient portfolios in financial markets with proportional transaction costs," Post-Print halshs-00664074, HAL.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:101:y:2010:i:1:p:291-304. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.